MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE

DEPUY ORTHOPAEDICS INC US S-ROM*SLEEVE PRX ZTT, 14D-SML; S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Catalog Number 550503
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 08/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2011 via tha.It was reported that the patient complained pain and the stem breakage was revealed by x-ray when she visited to the hospital.Thus, the revision surgery was performed on (b)(6) 2019 by replacing the stem (p/n: 900527210) with the sleeve (p/n: 550503) to size 18-12 due to pain, distal-stem breakage, loosening of the sleeve.The surgery was completed without problem, and the size of the surgical wound was the same as the primary surgery.It was unknown whether there was a surgical delay or not.Dr¿s comment: the sleeve came off with the stem stuck together when the surgeon attempted to remove only the stem, so it was considered that the stem was broken by the stress to the distal end due to the loosening of the sleeve.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL SLEEVE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8920803
Report Number1818910-2019-101951
Device Sequence Number16718121
Product Code LPH
UDI-Device Identifier10603295175193
UDI-Public10603295175193
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number550503
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer10/22/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight44